MathSciNet Relay Station
MathSciNet bibliographic data
MR950009 58G25 (35P20)
Guillemin, V.; Uribe, A. The Laplace operator on the $n$th tensor power of a line bundle: eigenvalues which are uniformly bounded in $n$. Asymptotic Anal. 1 (1988), no. 2, 105–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement